If you need an accessible version of this item please contact JSTOR User Support

Double Indices

John Grinder
Linguistic Inquiry
Vol. 2, No. 4 (Autumn, 1971), p. 572
Published by: MIT Press
Stable URL: http://www.jstor.org/stable/4177667
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
572
    572